# SDR DALA2015050803190

- Difficulty date: May 6, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N935DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53460
- Aircraft time: 37,899 hours, 24,127 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1264-1270
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK, BS 1264-1270, X=54.  REPAIRED IAW SRM 53-40-01, 51-10-03 AND 51-30-01.
